Madhapur - Home Delivery Available

15 Units/pack

MRP 219

Inclusive of all Taxes

FLAT 20% OFF On bills above 1000.0
ULTRACET TAB

Delivery option

Delivery by May 13, 2021

ULTRACET TAB
Ultracet Tablet
Uses and Benefits

Uses and Benefits

Ultracet Tablet is most commonly prescribed to treat fever, mild to moderate pains such as muscle aches, headache, toothache, arthritis, backache, menstrual cramps, and post-immunization pyrexia. However, the uses mentioned here are not exhaustive. There may be other conditions for which this medication may be used upon doctor’s discretion.

Composition

Composition

The active ingredients of Ultracet Tablet are Paracetamol (also known as Acetaminophen) 325mg and Tramadol 37.5mg.

Mechanism of Action of Drugs

Mechanism of Action of Drugs

Paracetamol (or Acetaminophen) primarily acts as an analgesic and an antipyretic agent. It also possesses anti-inflammatory properties. It produces its analgesic effects by increasing the pain threshold and antipyresis by acting on the hypothalamic heat-regulating center.

Tramadol acts by withholding the chemical neurotransmitters which enhance pain. Simultaneously, this drug also enhances the serotonin release which contributes to happiness and well-being by calming and relaxing the mind.

Contraindications and Cautions

Contraindications and Caution

Patients with the following conditions are suggested to seek advice from their health care professionals before taking the Ultracet Tablet:

  • Hypersensitivity to any of the components used in the Ultracet Tablet such as Paracetamol (Acetaminophen) and Tramadol
  • Hypersensitivity to opioids
  • MAO inhibitor use within 14 days
  • Respiratory depression risk (12-18 years old)
  • Post-tonsillectomy or adenoidectomy use (< 18 years old)
  • Respiratory depression, severe
  • Asthma, acute or severe
  • GI obstruction, known or suspected
  • Paralytic ileus
  • Acute alcohol or drug intoxication
  • Suicidal ideation or behavior
  • Circulatory shock
  • Coma or impaired consciousness
  • Electrolyte abnormalities
  • Hepatic impairment, severe
  • Renal impairment, severe
  • Caution:
  • Hepatic impairment
  • Malnutrition
  • Hypovolemia
  • Chronic alcohol use
  • Pulmonary impairment
  • Head injury
  • Sleep apnea
  • Concurrent CNS depressant use
  • Alcohol use
  • History of mental illness
  • Psychiatric disorder
  • Hypovolemia
  • Acute pancreatitis or biliary disease
  • Congenital long QT syndrome
  • QT prolongation
  • QT prolongation family history
  • Ventricular arrhythmias
  • Bradycardia
  • Recent MI
  • CHF
  • Trying to conceive (Long-term use)
Side Effects

Side and Adverse Effects

The following side effects may or may not occur during the usage of Ultracet Tablet. It is generally well tolerated when taken in the prescribed dosage guidelines. More common ones are generally mild and may include:

  • Nausea
  • Skin rash
  • Tinnitus
  • Dryness of mouth
  • Decreased appetite
  • Mouth ulcer
  • Gastric problems
  • Palpitation
  • Dizziness
  • Abdominal discomfort
  • Constipation
  • CNS stimulation
  • Asthenia
  • Dyspepsia
  • Flushing
  • Anorexia
  • Insomnia
  • Pruritus
  • Xerostomia

Rare but more serious adverse effects may include:

  • Thrombocytopenia
  • Hypokalemia
  • Anemia
  • Hepatotoxicity
  • Anaphylaxis
  • Renal tubular necrosis, acute
  • Seizures
  • Serotonin syndrome
  • Respiratory depression
  • Hypersensitivity reaction
  • Anaphylactoid reaction
  • Stevens-johnson syndrome
  • QT prolongation
  • Dependency, abuse
How to Use

How to Use

Do not exceed the dose prescribed by your doctor. Swallow the tablet whole, immediately after opening the tablet from the strip. Do not break/crush/chew the Ultracet Tablet.

Avoid missing or forgetting a dose. If you do, take it as soon as you remember; but if it is time for your next dose, skip it and take it according to your normal schedule. Don’t swallow two doses at the same time which is dangerous to your health.

Take Ultracet Tablet with or without food.

For adults, the usual dosage is 1 tablet 2-3 times a day or as suggested by your physician or pharmacist.

For children; talk to your doctor before giving the tablet.

Overdosage

Avoid taking more than the prescribed dosage. In case of an accidental overdose, promptly seek medical advice. Depending on the dosage, symptoms may vary but you may experience one or more of the following signs or symptoms:

  • Abdominal pain
  • Yellow skin
  • Blood clotting
  • Confusion
  • Hypoglycemia
  • Lactic acidosis
Warnings and Precautions

Warnings and Precautions

Take the Ultracet Tablet only on the advice of a medical practitioner. Dosage adjustment or complete avoidance of the medication may be required in the following conditions:

Kidney:

Caution advised among people with renal problems. If you have any, consult your doctor before the consumption of this Ultracet Tablet.

Liver:

Caution advised among people with hepatic problems. If you have any, consult your doctor before the consumption of this Ultracet Tablet.

Pregnancy:

Paracetamol: This medicine may be used during pregnancy – no known risk of fetal harm. However, consider taking the tablet only if suggested by a doctor.

Tramadol: Do not take this medicine if you are pregnant or planning to become pregnant because consumption of this drug may lead to life-threatening withdrawal symptoms in new-born.

Lactation:

Paracetamol: This medicine may be used while breastfeeding – no known risk of infant harm based on human data. However, no human studies are available to estimate effects on milk production.

Tramadol: Do not take this drug if you are breastfeeding a baby because this drug may pass into breast milk and may harm a breastfeeding infant.

Alcohol:

Do not take Ultracet Tablet along with alcohol as this may increase your hepatic problems.

Driving:

Since consuming this medicine would induce sleep/cause dizziness or impair your thinking or reactions, do not drive, operate heavy machinery or involve in any works which may demand your attention/physical strength.

Drug Interactions:

Caution always advised when used with other drugs especially drugs that make you sleepy, slow your breathing, sleeping pill, muscle relaxer, sedative tranquilizer or antipsychotic medicine and drugs that affect serotonin levels in your body, etc.

Precautions
  • Keep the Ultracet Tablet out of reach of children.
  • Store the medicine in room temperature away from heat and moisture.
  • Do not use the Ultracet Tablet beyond its expiry.
  • Do not accept torn strip or broken tablet.
  • Do not use the tablet with other forms of paracetamol-containing medications.
FDA Pregnancy Category

FDA Pregnancy Category

Category C: Animal reproduction studies have shown an adverse effect on the fetus and there are no adequate and well-controlled studies in humans, but potential benefits may warrant the use of the drug in pregnant women despite potential risks.


Drug Composition information
What is acetaminophen for:

It is used to used to relieve mild to moderate pain and to reduce fever.

How does acetaminophen work:

Acetaminophen blocks chemicals that cause pain. It lowers fever by changing the bodys thermostat in the brain.

How should acetaminophen be used:

Take this as directed by your doctor. Do not take more than instructed by your doctor. Never take more than 1000 mg at any one time and no more than 4 times in one day. The dose for a child is different from the adult dose. Be sure to check with your doctor or pharmacist before giving this medicine to a child. It may be taken with or without food. If you need pain relief fast, take it on an empty stomach as food may slow down the absorption. You may stop taking it when you have no more pain or fever. Take it only when you need to.

Common side effects of acetaminophen :

Upset stomach or throwing up. Harm to the liver may rarely happen.

What do I do if I miss a dose

Many times this drug is taken on an as needed basis.

What precautions should I take when taking acetaminophen :

Do not take this drug if you had an allergy to this or similar drugs in the past. Do not take it if you have liver or kidney failure.

When do I need to seek medical help

Seek help if you are having an allergic reaction to the drug. Signs include rash, difficulty breathing, swelling of the lips, face, tongue; or hives. Symptoms of an overdose may include nausea; vomiting; loss of appetite; sweating; extreme tiredness; unusual bleeding or bruising; pain in the stomach; yellowing of the skin. Contact an emergency centre immediately if you suspect overdose.

Can I take acetaminophen with other medicines:

Alert your doctor if you are taking blood-thinning medicines such as warfarin.

Are there any food restrictions

Avoid Alcohol

How do I store acetaminophen :

Store in a cool, dry place away from the reach of children. - Medicines must not be used past the expiry date.

Pregnancy Category

Category B : Animal reproduction studies have failed to demonstrate a risk to the fetus and there are no adequate and well-controlled studies in pregnant women OR Animal studies have shown an adverse effect, but adequate and well-controlled studies in pregnant women have failed to demonstrate a risk to the fetus in any trimester.

Therapeutic Classification

Nonsteroidal Anti-Inflammatory Drugs (NSAIDs) , Non-Opioid Analgesics & Antipyretics

Seller Information
Manufactured By

JOHNSON AND JOHNSON PVT LTD

l.b.s.marg,mulund (west),mumbai - 400080

Packed By

JOHNSON AND JOHNSON PVT LTD

l.b.s.marg,mulund (west),mumbai - 400080

Applicable Offers

  • 20% Discount
    On prescription medicines, orders above Rs 1000 T & C
  • 10% Discount
    On prescription medicines, orders above Rs 200 T & C

Alternatives for ULTRACET TAB

Drugs with same composition & strength
WYNCLARK PHARMACEUTICALS PVT LTD WYNTRACET TAB
10 Units / pack

116.50 20.0%

In Stock

DR REDDYS LABORATORIES LTD ULTRANISE TAB
10 Units / pack

60.50 59.0%

In Stock

LABORATE PHARMACEUTICALS INDIA LTD ULTRA KING TAB
15 Units / pack

175.00 20.0%

In Stock

GLENMARK PHARMACEUTICALS LTD VORTH TM TAB
10 Units / pack

113.50 22.0%

In Stock

ZYDUS HEALTHCARE LTD ULTRAZAC TAB
10 Units / pack

107.30 27.0%

In Stock

MICRO LABS LIMITED ULTRAM TAB
10 Units / pack

104.00 29.0%

In Stock

MAGNET LABS PVT LTD TRAMADIN PLUS TAB
10 Units / pack

66.22 55.0%

In Stock

APEX LABORATORIES PVT LTD PT 325 TAB
10 Units / pack

55.60 62.0%

In Stock

MEDREXCARE PHARMA PVT LTD ULTRAREX TAB
10 Units / pack

53.00 64.0%

In Stock

Top
Qty 1

Error & Success message